MathSciNet Relay Station
MathSciNet bibliographic data
MR2059037 (2005d:52006) 52A20 (52A10 52A38 52A40)
Campi, Stefano; Gronchi, Paolo On the reverse $L\sp p$-Busemann-Petty centroid inequality. Mathematika 49 (2002), no. 1-2, 1–11 (2004).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement